| Model Number |
GF-UCT180 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the ultrasound gastrovideoscope to the service center for a separate issue.During the initial evaluation of the device, missing adhesive at the forceps cover, missing cement around the light guide lens, and a dirty insertion tube was found.There was no patient involvement.
Additional Manufacturer Narrative
The final investigation has been completed and the initial evaluation findings were confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause of the malfunction is component degradation and cause not established for the foreign material.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.